# SDR SIMA20160511013

- Difficulty date: May 11, 2016
- Submitted: May 20, 2016
- Operation: Air carrier
- Aircraft: N647AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145222
- Aircraft time: 38,854 hours, 35,092 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 14520622003
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBOARD RIVET HOLE DAMAGED AT FRAME 54 ON RT ELEVATOR CABLE FAIRLEAD.  ACCOMPLISHED REPAIR TO THE INBD RIVET HOLE IAW ERS-EM-53MR-2093.
